Sur la structure de certains groupes de difféomorphismes
Publications du Département de mathématiques (Lyon), Tome 13 (1976) no. 3, pp. 57-61.
@article{PDML_1976__13_3_57_0,
     author = {Banyaga, Augustin},
     title = {Sur la structure de certains groupes de diff\'eomorphismes},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {57--61},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {13},
     number = {3},
     year = {1976},
     zbl = {0397.58015},
     mrnumber = {494237},
     language = {fr},
     url = {http://www.numdam.org/item/PDML_1976__13_3_57_0/}
}
TY  - JOUR
AU  - Banyaga, Augustin
TI  - Sur la structure de certains groupes de difféomorphismes
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1976
DA  - 1976///
SP  - 57
EP  - 61
VL  - 13
IS  - 3
PB  - Université Claude Bernard - Lyon 1
UR  - http://www.numdam.org/item/PDML_1976__13_3_57_0/
UR  - https://zbmath.org/?q=an%3A0397.58015
UR  - https://www.ams.org/mathscinet-getitem?mr=494237
LA  - fr
ID  - PDML_1976__13_3_57_0
ER  - 
Banyaga, Augustin. Sur la structure de certains groupes de difféomorphismes. Publications du Département de mathématiques (Lyon), Tome 13 (1976) no. 3, pp. 57-61. http://www.numdam.org/item/PDML_1976__13_3_57_0/

[1] Mather J.M., Commutators of diffeomorphisms, I, Comment. Math. Helv. 49 (1974) p. 512-528, | MR 356129 | Zbl 0289.57014

Mather J.M., Commutators of diffeomorphisms, II, Comment. Math. Helv. 50 (1975), p. 33-40. | MR 375382 | Zbl 0299.58008

[2] Thurston W., Foliations and group of diffeomorphisms, Bull. Amer. Math. Soc., 80 (1974), p. 304-307. | MR 339267 | Zbl 0295.57014

[3] Thurston W., On the structure of volume preserving diffeomorphisms, Preprint.

[4] Banyaga A., Thèse, Université de Genève, 1976.

[5] Banyaga A., On the structure of the group of equivariant diffeomorphisms, Preprint. | MR 494238 | Zbl 0359.57032